# SDR ASOA201100602

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE FRAME 319.00 CORRODED ON VERTICAL AND HORIZ LEGS ON STR 26R.  OUT OF LIMITS IAW 53-21-06-101-002-A01.  CORROSION PENETRATED 100 PERCENT OF THICKNESS REMOVED AND REPLACED FRAME IAW REO 670-53-21-671.
